MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-C-SECTION PACK

Medline Industries, LP MEDLINE; DBD-C-SECTION PACK
Catalog Number DYNJ23544F
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that ¿i was in or 2 after a case was finished.I still had my sterile gown and gloves on, i leaned against the patient who had some blood on the pad that was tucked under her.The blood went through my gown on my scrubs.The gown was supposed to be impervious but was not.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that "the blood went through my gown on my scrubs.The gown was supposed to be impervious but was not.".

Brand Name
MEDLINE
Common Device Name
DBD-C-SECTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
camilla allen
three lakes drive
northfield, IL 60093--275
MDR Report Key50275707
Report Number1417592-2026-17906
Device Sequence Number10329341
Product Code OHM
UDI-Device Identifier40889942533054
UDI-Public40889942533054
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ23544F
Device Lot Number23CMD242
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown